# SDR AALA20130327003

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 64,945 hours, 33,713 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT DCA-DFW.  CREW REPORTED UNABLE TO PRESSURIZE CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  PLACARD NUMBERS ONE AND TWO AUTO PRESSURE CONTROLLERS PER MEL. FIGHT CONTINUED TO DESTINATION.  REPLACED OUTFLOW VALVE ACTUATOR AND BOTH PRESSURE CONTROLLERS AT DFW ON 03/28/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
